# SDR GTIA2025081839049

- Difficulty date: August 16, 2025
- Submitted: August 18, 2025
- Operation: Air carrier
- Aircraft: N905NK
- Make and model: Airbus A320-271N
- Aircraft serial: 7334
- Aircraft time: 26,810 hours, 11,358 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Part number: 9306201002
- Part serial: 1146AA1733
- Condition: Inoperative
- Location: Wx System
- Part time: 19,348 hours, 8,120 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: S
- Precautionary procedure: A

## Discrepancy

IN FLIGHT WEATHER RADAR FAILED. RECYCLED SEVERAL TIMES BUT DID NOT RETURN. (OUT OF SERVICE WRITE UP.)-REF TSM 34-41-00-810-802-A  R+R WX RADAR CONTROL UNIT (3SQ) IAW AMM 34-41-12. OPS TEST GOOD
